MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that for a laser ablation surgery, the patient had an mri before laser ablation to confirm placement and the trajectory was roughly 2mm off from both entry & target.Feild service engineer reported to have merged the post op mri to rosa to confirm that the trajectory was in fact off.Feild service engineer reported noticing changes in the values on the sick box, and it was observed that the values were in fact not correct.Feild service engineer reported to have turned the sick box off and on, to change the values to the correct number.The surgeon was still able to use the trajectory to complete the ablation successfully.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
A full analysis of the data logs was performed.Review of the mr post ¿ mr scan confirmed the reported inaccuracy.While no electrode is visible in the scan, the distance between the negative space and the planned trajectory could still be measured, and was found to be over 3 mm.However, per the complaint description, the surgeon was still able to use the trajectory to complete the ablation successfully.Review of the log files and screenshots found that the registration verification process was not optimal, which can impact system performance and accuracy.Evaluation of the screenshots for registration verification steps 6 and 7 indicates that the laser remained on the patient¿s right side while measuring the features on the left side of the patient¿s face.This goes against section 2.4.1.3 surface matching registration of the acdc-041b-us rosa one brain application user manual: 'whenever possible, the orientation of the distance sensor must be perpendicular to the registration zone.' additionally, for step 7 the laser was pointed above the patient's left eye instead of at the patient¿s left outer canthus.Section 2.4.2 accuracy verification procedure specifies which anatomical points are required.Per this same section 'it is highly recommended to carry out the verification in order to obtain optimal performance.' there was no software anomalies identified which would have caused or contributed to the reported event.During the procedure, a program development associate (pda) noted that the values on the sick box were not correct.Per the complaint description, the pda was able to correct this by powering the sick box off and back on.As per the design defect, ar-2251, this anomaly would not significantly impact ods accuracy.Device history records were reviewed and no discrepancies related to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and for the reported part and serial combination.The overall calculated occurrence completed in section 4.3.3 c was compared to the applicable risk documentation.The calculated occurrence is within the acceptable limits dictated by the risk management file.Root cause was unable to be determined.The ods sick box parameters reverting to the factory default settings is a design defect documented under (b)(4).The issue has been escalated for further evaluation under (b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key19381281
Report Number3009185973-2024-00004
Device Sequence Number3785100
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer10/21/2024
07/22/2025
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date10/31/2024
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown